# SDR YENA201804130175

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 66,499 hours, 23,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND INTER-GRANULAR CORROSION AT LAVATORY VENT OUTLET SKIN LOCATED AT LOWER FWD CUTOUT  L 1.5" W 1.75" DEPTH .100   FRAME 69  STRINGERS 31 - 32R.  REPAIRED THE SKIN IAW SRM 53-41-11-300-004, FIG 001, SHEET 1.
